Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 116, NWS Kansas City, MO

May 22, 20145 counties in Missouri; Atchison County, Doniphan County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 22, 2014, 5:47 AM CDT for 5 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2014, 5:47 AM CDT (10:47 UTC)
Expired
May 22, 2014, 6:30 AM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Holt County, MO, Nodaway County, MO

The radar

The Topeka radar (KTWX), 136 km from the middle of the area, began a volume at 10:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 10.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2033 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2033 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1518 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS53 KEAX 221047
SVREAX
KSC005-043-MOC003-005-021-087-147-221130-
/O.NEW.KEAX.SV.W.0116.140522T1047Z-140522T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
547 AM CDT THU MAY 22 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  ANDREW COUNTY IN NORTHWEST MISSOURI...
  SOUTHEASTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
  NORTHERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  HOLT COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 630 AM CDT

* AT 543 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHWEST OF CRAIG TO HORTON...AND MOVING
  EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUND CITY...HIGHLAND...TROY...MARYVILLE...WATHENA...ELWOOD...ST.
  JOSEPH...SAVANNAH...COUNTRY CLUB VILLA...WHITE CLOUD...DENTON...
  FOREST CITY...SKIDMORE...OREGON...MAITLAND...FILLMORE...AMAZONIA...
  RAVENWOOD...BIG LAKE AND FORTESCUE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 44 AND 103.
  I-229 BETWEEN MILE MARKERS 1 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3966 9556 3966 9534 4000 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4006 9542 4007 9540 4012 9540 4019 9549
      4023 9547 4025 9551 4033 9550 4045 9461
      3974 9461 3961 9557
TIME...MOT...LOC 1047Z 260DEG 47KT 4026 9538 3971 9550

HAIL...0.88IN
WIND...60MPH

$$

CDB
3 follow-up statements
012 
WWUS53 KEAX 221055
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT THU MAY 22 2014

KSC005-221104-
/O.CAN.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
ATCHISON KS-
555 AM CDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATCHISON COUNTY
IS CANCELLED...

THE PORTION OF STORM WHICH PROMPTED THE WARNING FOR ATCHISON COUNTY 
HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4012 9540 4019 9549 4023 9547 4025 9551
      4033 9550 4045 9461
TIME...MOT...LOC 1054Z 264DEG 56KT 4025 9521 3989 9515
          3971 9529

$$

KSC043-MOC003-005-021-087-147-221130-
/O.CON.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-NODAWAY MO-ANDREW MO-ATCHISON MO-
555 AM CDT THU MAY 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON...ANDREW...SOUTHERN NODAWAY...HOLT...NORTHERN BUCHANAN AND
DONIPHAN COUNTIES UNTIL 630 AM CDT...

AT 552 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF CRAIG TO HIGHLAND TO DENTON...AND
MOVING EAST AT 65 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TROY...WATHENA...SAVANNAH...MARYVILLE...COUNTRY CLUB VILLA...
ELWOOD...ST. JOSEPH...OREGON...SKIDMORE...MAITLAND...FILLMORE...
AMAZONIA...RAVENWOOD...FANNING...BENDENA...QUITMAN...GRAHAM...
ROSENDALE...ST. JOSEPH AIRPORT AND BOLCKOW.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 44 AND 103.
  I-229 BETWEEN MILE MARKERS 2 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4012 9540 4019 9549 4023 9547 4025 9551
      4033 9550 4045 9461
TIME...MOT...LOC 1054Z 264DEG 56KT 4025 9521 3989 9515
          3971 9529

HAIL...0.88IN
WIND...60MPH

$$

CDB
238 
WWUS53 KEAX 221108
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 AM CDT THU MAY 22 2014

KSC043-MOC003-005-021-087-147-221130-
/O.CON.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-NODAWAY MO-ANDREW MO-ATCHISON MO-
608 AM CDT THU MAY 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ATCHISON...ANDREW...SOUTHERN NODAWAY...HOLT...NORTHERN BUCHANAN AND
DONIPHAN COUNTIES UNTIL 630 AM CDT...

AT 605 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIDMORE TO 6 MILES WEST OF AMAZONIA TO 6 MILES
SOUTHWEST OF TROY...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...WATHENA...MARYVILLE...ELWOOD...COUNTRY CLUB VILLA...ST.
JOSEPH...AMAZONIA...RAVENWOOD...ROSENDALE...BOLCKOW...BARNARD...
ARKOE...ST. JOSEPH AIRPORT...REA...GUILFORD...CONCEPTION JUNCTION...
CONCEPTION...CLYDE...HELENA AND COSBY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 45 AND 103.
  I-229 BETWEEN MILE MARKERS 2 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4012 9540 4019 9549 4023 9547 4025 9551
      4033 9550 4045 9461
TIME...MOT...LOC 1108Z 253DEG 52KT 4027 9500 3990 9495
          3973 9509

HAIL...0.88IN
WIND...60MPH

$$

CDB
472 
WWUS53 KEAX 221128
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 AM CDT THU MAY 22 2014

KSC043-MOC003-005-021-087-147-221138-
/O.EXP.KEAX.SV.W.0116.000000T0000Z-140522T1130Z/
DONIPHAN KS-BUCHANAN MO-HOLT MO-NODAWAY MO-ANDREW MO-ATCHISON MO-
628 AM CDT THU MAY 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATCHISON...
ANDREW...SOUTHERN NODAWAY...HOLT...NORTHERN BUCHANAN AND DONIPHAN
COUNTIES WILL EXPIRE AT 630 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3974 9461 3966 9534 3993 9534 4001 9532
      4000 9531 4003 9535 4002 9539 4004 9542
      4012 9540 4019 9549 4023 9547 4025 9551
      4033 9550 4045 9461
TIME...MOT...LOC 1128Z 253DEG 52KT 4035 9463 3998 9459
          3981 9473

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:46 AM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 22, 3:46 AM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 AM CDT Thu May 22 2014

.SHORT TERM...(Today through Saturday)
Issued at 344 AM CDT THU MAY 22 2014

Focus this morning is on the thunderstorm potential over the next
couple of days as a rather unsettled pattern settles across the
Lower Missouri River Valley. Water vapor imagery this morning shows
us a rather flat pattern across much of the Nation with a large
closed circulation spinning around over the Great Basin. Closer to
home, a shortwave trough moving east through the Great Lakes has
helped push a frontal boundary south into Missouri, with it
currently wallowing in the vicinity of I-70.

Wednesday the Great Basin circulation spit out a couple of weak
shortwave troughs across western Kansas, helping ignite the
thunderstorm activity moving east through north central Kansas.
Storms from western Kansas have continued to track east along the
instability gradient present just north of the cold front that has
settled south into the region. Current radar trends, along with some
Hi-Res forecast models, advertise this activity persisting into
northern Missouri this morning as the storms ride the edge of the
instability. Also of note is the warm air advection wing of storms
trying to pop-up ahead of the approaching line of storms. Have
bumped POPs into the likely range for far northwest corner of
Missouri this morning for decaying activity, but have also left
widespread chance POPs in place as the front --which will be around
Highway 50 this afternoon-- could provide some focus for afternoon
storms. However, despite keeping the chance POPs going, confidence
is not high that much rain will be realized as thoughts are that
much of the advertised rain is really just the models parametrizing
the precipitation --i.e. converting cloud cover and scattered
showers into widespread activity--. There will be a chance at
marginal severe hail with any thunderstorms that make it to Missouri
early this morning, or that pop-up again this afternoon, but shear
and instability values are not overly conducive for either, just not
poor enough to warrant excluding the potential.

Front wallowing across central Missouri will only settle a little
farther south over the next two days, likely staying within the
boundaries of our forecast area. This will continue to provide a
focus for storms through tonight, Friday and Saturday. Friday might
be our best shot at a rain free day as the front is currently
advertised to make it farther push to the south, likely keeping the
focus for any activity across east central Kansas and west central
Missouri, so have trimmed POPs across north Central and northeast
Missouri for Friday. Otherwise, Saturday is looking better and
better for our storm potential as the cutoff circulation begins to
slowly move through the Four Corners Region, helping induce a fair
amount of isentropic up-glide over the frontal boundary that will
still be wallowing around the region. Have bumped POPs into the
likely range for Saturday as a result.

.LONG TERM...(Sunday through Wednesday)
Issued at 344 AM CDT THU MAY 22 2014

An upper-level low will start the extended portion of the forecast
in the vicinity of the Four Corners area. This low will slowly
meander into the Plains through the middle of next week. At the
surface, it looks like the area will see persistent southerly flow
so with the area entrenched in the warm sector there should ample low
level moisture to support some chance for convective activity on
almost every day. The problem is that there is no synoptic boundary
evident so the QPF that the models are generating are mostly driven
by strong diurnal heating of a relatively moist airmass. The GFS
suggest that we'll be close to or break any weak cap nearly every
afternoon. As much as I'd like to remove the perpetual chance POPs
that the model initialization produced, it actually looks like there
as at least a chance for showers and storms throughout the extended.
So no significant changes were made to the forecast. This doesn't
look like a widespread washout kind of pattern however, but rather
scattered thunderstorms during the afternoon and then any lingering
area of storms that might drift into the area overnight. So
widespread rainfall looks unlikely with this activity.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1207 AM CDT WED MAY 21 2014

The main concern for aviators this TAF cycle will be the potential
for showers and thunderstorm during the 11Z-15Z time period. Current
thunderstorms over western Kansas will move eastward overnight moving
into the terminals around sunrise. These storms however will be
diminishing as they progress into the area so have cont to use VCTS
for timing these storms into the terminals because there is some
concern they may not hold together long enough to make it into
western Missouri. Otherwise conditions will remain VFR with bkn clouds
between 4-5kft through mid morning tomorrow before scattering. There
will be another chance for thunderstorm during the evening hours
however potential seems to low for inclusion at this point. Winds
will be lgt and vrb overnight before picking up out of the ENE
tomorrow morning between 5-10kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Cutter
LONG TERM...CDB
AVIATION...73
Hazardous weather outlook, May 22, 5:24 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 AM CDT THU MAY 22 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231030-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
524 AM CDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS WILL MOVE INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI
 EARLY THIS MORNING ALONG WITH THE POTENTIAL FOR SMALL HAIL. FURTHER
 STORMS DEVELOPMENT MAY OCCUR THIS AFTERNOON FROM WEST CENTRAL KANSAS
 INTO CENTRAL MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH TUESDAY. THE
 OVERALL THREAT FOR ORGANIZED SEVERE WEATHER LOOKS LOW AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, May 22, 5:32 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 AM CDT THU MAY 22 2014

KSZ102-MOZ020-221100-
BUCHANAN MO-DONIPHAN KS-
532 AM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR BUCHANAN AND EASTERN DONIPHAN
COUNTIES UNTIL 600 AM CDT...

AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RUSHVILLE...OR 8 MILES NORTHEAST OF
ATCHISON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WATHENA...ELWOOD...ST. JOSEPH AND ST. JOSEPH AIRPORT.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 42 AND 51.
  I-229 BETWEEN MILE MARKERS 0 AND 10.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3983 9492 3983 9488 3982 9488 3981 9460
      3956 9498 3960 9505 3962 9506
TIME...MOT...LOC 1032Z 219DEG 22KT 3964 9498

CDB
Special weather statement, May 22, 5:35 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT THU MAY 22 2014

KSZ102-MOZ001-002-011-012-221115-
ANDREW MO-ATCHISON MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
535 AM CDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON...WESTERN
ANDREW...SOUTHERN NODAWAY...HOLT AND DONIPHAN COUNTIES UNTIL 615 AM
CDT...

AT 534 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
CRAIG TO 6 MILES NORTHEAST OF NETAWAKA...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MOUND CITY...HIGHLAND...TROY...MARYVILLE...WATHENA...SAVANNAH...
  CRAIG...WHITE CLOUD...DENTON...FOREST CITY...SKIDMORE...MAITLAND...
  OREGON...FILLMORE...AMAZONIA...RAVENWOOD...CORNING...BIG LAKE...
  FORTESCUE AND BIGELOW.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 55 AND 99.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4043 9464 3982 9485 3982 9487 3979 9489
      3979 9493 3976 9492 3977 9486 3967 9534
      4000 9534 4001 9532 4000 9531 4003 9535
      4002 9539 4004 9542 4012 9540 4019 9549
      4024 9548 4025 9552
TIME...MOT...LOC 1036Z 255DEG 42KT 4018 9549 3969 9564

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 5:32 AM CDTSpecial Weather StatementEAXBuchanan28 min
May 22, 5:35 AM CDTSpecial Weather StatementEAXAndrew, Holt, Nodaway40 min
May 22, 6:27 AM CDTSpecial Weather StatementEAXAndrew, Daviess, DeKalb, Gentry, Harrison48 min
May 22, 6:42 AM CDTSpecial Weather StatementEAXClay, Clinton, Platte33 min
May 22, 7:11 AM CDTSpecial Weather StatementEAXCaldwell, Clay, Ray34 min
May 22, 7:32 AM CDTSpecial Weather StatementEAXCarroll, Grundy, Linn, Livingston, Sullivan43 min
May 22, 7:47 AM CDTSpecial Weather StatementEAXSullivan43 min
May 22, 8:16 AM CDTSpecial Weather StatementEAXAdair, Chariton, Macon, Randolph, Schuyler44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.